# SDR VNAA0203036

- Difficulty date: March 21, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,315 hours, 13,320 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 2306C02Y04
- Part serial: 156
- Condition: Failed
- Location: Cockpit
- Part time: 7 hours, 8 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS THE AIRCRAFT WAS IN ROTATION, THE CREW RECEIVED A LEFT HAND ENGINE CONTROL UNIT FAIL MESSAGE.  THE CREW TOOK OFF AND CIRCLED THE FIELD AND LANDED.  MAINTENANCE INSPECTED AND REPLACED THE 1VE PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
